Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 6, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Apr 10, 2013, 10:23 PM CDT for Peoria County, Tazewell County, Woodford County, Illinois. It was in force for 6 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 10:23 PM CDT (03:23 UTC)
- Expired
- Apr 11, 2013, 4:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 11:00 PM CDT | HEAVY RAIN 2.54 | Goodfield, IL | 24-HOUR TOTAL. APRSWXNET SITE |
| Apr 10, 11:10 PM CDT | HEAVY RAIN 1.38 | 5 Wnw Rome, IL | 24-HOUR TOTAL. APRSWXNET SITE AT EDELSTEIN |
| Apr 10, 11:10 PM CDT | HEAVY RAIN 1.45 | Metamora, IL | 24-HOUR TOTAL. APRSWXNET SITE |
| Apr 10, 11:10 PM CDT | HEAVY RAIN 2.05 | Hanna City, IL | 24-HOUR TOTAL. APRSWXNET SITE |
| Apr 10, 11:10 PM CDT | HEAVY RAIN 2.2 | Peoria Heights, IL | 24-HOUR TOTAL. APRSWXNET SITE |
| Apr 11, 12:45 AM CDT | HEAVY RAIN 1.44 | Peoria, IL | 24-HOUR TOTAL, WITH 1.30 FALLING LAST 12 HOURS. HADS REPORT AT PEORIA RIVER STATION |
| Apr 11, 12:45 AM CDT | HEAVY RAIN 1.71 | Kingston Mines, IL | 24-HOUR TOTAL, WITH 1.54 INCHES FALLING IN LAST 12 HOURS. HADS STATION |
| Apr 11, 12:45 AM CDT | HEAVY RAIN 2.44 | East Peoria, IL | 24-HOUR TOTAL,W ITH 2.10 INCHES LAST 6 HOURS. HADS STATION ON FOND DU LAC CREEK |
| Apr 11, 12:55 AM CDT | HEAVY RAIN 1.82 | Peoria International Ai, IL | 24-HOUR TOTAL |
| Apr 11, 1:09 AM CDT | HEAVY RAIN 1.81 | 2 Nw Congerville, IL | 24-HOUR TOTAL, WITH 1.58 INCHES LAST 12 HOURS. HADS SITE AT CONGERVILLE RIVER REPORTING SITE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
824
WGUS53 KILX 110323
FFWILX
ILC143-179-203-110930-
/O.NEW.KILX.FF.W.0006.130411T0323Z-130411T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PEORIA COUNTY IN CENTRAL ILLINOIS...
TAZEWELL COUNTY IN CENTRAL ILLINOIS...
WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 430 AM CDT THURSDAY
* AT 1018 PM CDT...SLOW MOVING THUNDERSTORMS CONTINUE TO PRODUCE
VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RAINFALL
ESTIMATES IN THIS AREA RANGE FROM 1.50 TO 2.50 INCHES OVER THE PAST
SEVERAL HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EUREKA...PEKIN...PEORIA...BARTONVILLE...BELLEVUE...BRIMFIELD...
CREVE COEUR...DEER CREEK...DELAVAN...DUNLAP...EAST PEORIA...
ELMWOOD...GERMANTOWN HILLS...GLASFORD...GOODFIELD...GREEN VALLEY...
HANNA CITY...HOPEDALE...MACKINAW...MARQUETTE HEIGHTS...METAMORA...
MINONK...MORTON...ROANOKE...ROME...SECOR...SOUTH PEKIN...SPRING
BAY...TREMONT AND TRIVOLI.
TRAINED WEATHER SPOTTERS REPORTED FLOODING WAS OCCURRING IN PEKIN
WITH 1 TO 2 FEET OF WATER ON WEST SHORE DRIVE JUST BEFORE 10 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4093 8903 4067 8901 4066 8904 4063 8905
4063 8910 4060 8914 4059 8926 4055 8927
4033 8946 4032 8970 4033 8972 4044 8972
4044 8992 4051 8987 4062 8987 4063 8999
4087 8998 4093 8925
$$
SMITH1 follow-up statement
600
WGUS73 KILX 110914
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
414 AM CDT THU APR 11 2013
ILC143-179-203-110929-
/O.CAN.KILX.FF.W.0006.000000T0000Z-130411T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PEORIA IL-TAZEWELL IL-WOODFORD IL-
414 AM CDT THU APR 11 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WOODFORD...TAZEWELL
AND PEORIA COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4093 8903 4067 8901 4066 8904 4063 8905
4063 8910 4060 8914 4059 8926 4055 8927
4033 8946 4032 8970 4033 8972 4044 8972
4044 8992 4051 8987 4062 8987 4063 8999
4087 8998 4093 8925
$$
BAKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 9:29 PM CDT, 54 minutes earlier.
Area forecast discussion, Apr 10, 9:29 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 929 PM CDT WED APR 10 2013 .DISCUSSION... ISSUED 930 PM CDT WED APR 10 2013 MCS CLUSTER CONTINUES TO PUSH ACROSS ILLINOIS SOUTHWARD TO NEAR MEMPHIS...WITH THE CORE OF THE LINE ABOUT HALFWAY ACROSS THE ILX FORECAST AREA. SURFACE OBS SHOWING A COUPLE LOWS...ONE JUST WEST OF EFFINGHAM WHICH MAY BE MORE OF A MESO-LOW...AND THE PRIMARY LOW JUST WEST OF ST LOUIS. ASSOCIATED SURFACE BOUNDARY WAS ROUGHLY ALONG I-70 AT 9 PM...WHICH THE MODELS HAVE BEEN STRUGGLING WITH ITS PLACEMENT UNTIL RECENTLY. HOWEVER...THE LATEST RAP MODEL HAS A BETTER HANDLE ON IT...AND IS SHOWING A NORTHWARD BULGE BACK TOWARD CHAMPAIGN AND DANVILLE BY AROUND MIDNIGHT AS THE MAIN LOW MOVES INTO CENTRAL ILLINOIS. CONTINUING SEVERE THREAT ACROSS AREAS MAINLY EAST OF I-55 FOR THE NEXT 3 TO 4 HOURS OR SO...THEN RAIN WILL BE TAPERING FROM THE WEST AFTER MIDNIGHT. TEMPERATURES WILL STILL BE A CHALLENGE WITH THE SIGNIFICANT TEMPERATURE SHIFTS ALONG OUR CURRENT BOUNDARY AND THE INCOMING COLD FRONT...BUT THE SOUTHEAST CWA IS MOST LIKELY TO REMAIN IN THE WARM SECTOR MOST OF THE NIGHT. GEELHART && .AVIATION... ISSUED 652 PM CDT WED APR 10 2013 COMPLEX TAF FORECAST THIS EVENING FOR THE NEXT 12 HOURS WITH PERIODS OF SHOWERS AND T-STORMS ANTICIPATED IN ASSOCIATION WITH A LOW IN EAST CENTRAL MO AND A WEST-EAST FRONT EXTENDING ENE NEAR THE I-70 CORRIDOR. NEARLY ALL OF THE TAF SITES HAVE ONGOING T-STORMS WITH A LINE/SEGMENTS OF STRONG STORMS APPROACHING CENTRAL IL FROM THE MS RIVER VALLEY AND ANOTHER AREA IN EASTERN MO JUST AHEAD OF A COLD FRONT THE NEXT FEW HOURS. CEILINGS ARE EXPECTED TO BE IN THE LOW IFR CATEGORY MUCH OF THE NIGHT DUE TO THE PROXIMITY OF THE LOW TRACK AND WEST-EAST FRONTAL BOUNDARY...ALONG WITH T-STORMS IN THE VICINITY ACROSS CENTRAL IL UNTIL JUST BEFORE DAYBREAK. THE COLD FRONT WITH THE LOW IS EXPECTED TO REACH THE IL/IN BORDER AROUND DAYBREAK...ALLOWING THE CEILINGS TO IMPROVE TOWARD MVFR CIGS THURSDAY MORNING. COULD SEE A FEW SHOWERS FROM PIA-BMI IN THE LOW LEVEL CYCLONIC FLOW FROM MID-AFTERNOON UNTIL THE END OF THE TAF PERIOD. MILLER && .PREV DISCUSSION... ISSUED 316 PM CDT WED APR 10 2013 ACTIVE WEATHER ONGOING WITH STRONG STORMS IN EXTREME EASTERN IL AND THUNDERSTORMS IN WEST CENTRAL IL. THE BIGGEST QUESTION FOR THIS EVENING AND TONIGHT WILL BE THE MOVEMENT OF LOW PRESSURE WEST OF STL AND THE ASSOCIATED BOUNDARY THAT MOVED THROUGH MUCH OF CENTRAL IL AND PARTS OF EAST CENTRAL IL THIS MORNING. TEMPERATURES WILL BE ALL OVER THE PLACE THE NEXT SEVEN DAYS AS COLDER AIR MOVES IN THE NEXT FEW DAYS...FOLLOWED BY A WARM UP LATER IN THE WEEK AND THEN A POTENTIAL COOL DOWN AGAIN BY MIDWEEK. ANOTHER UPPER LEVEL SYSTEM AND ASSOCIATED LOW AND COLD FRONT...SIMILAR TO THE ONE WE ARE EXPERIENCING TONIGHT-FRIDAY... IS EXPECTED FROM ABOUT TUESDAY THROUGH MIDWEEK. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT THERE IS QUITE A BIT OF UNCERTAINTY AS TO THE TRACK OF THE AFOREMENTIONED SURFACE LOW TONIGHT...WHICH WILL MAKE A HUGE DIFFERENCE IN TEMPERATURES AND POTENTIAL FOR STRONG/SVR STORMS. AT THIS POINT IT LOOKS LIKE THE NAM AND LOCAL WRF HAVE THE PREFERRED SOLUTION WITH THE FRONT CREEPING A LITTLE BIT TO THE NORTH AND THE LOW TRACKING REAL CLOSE TO SPI AFTER MIDNIGHT AND JUST NORTH OF CMI-DNV BY DAYBREAK. THIS WOULD KEEP THE BIGGEST THREAT FOR STRONG/SVR STORMS ROUGHLY ALONG AND EAST OF I-55. THURSDAY MORNING THE COLD FRONT IS EXPECTED TO BE NEAR THE INDIANA BORDER...SO WILL KEEP THE MENTION OF T-STORMS GOING IN THE MORNING IN EASTERN IL...WITH A CHANCE FOR SHOWERS IN WEST CENTRAL IL AND EAST OF A PIA-DEC-EFFINGHAM LINE THROUGH EARLY EVENING IN THE LOW LEVEL CYCLONIC FLOW AND SHORTWAVE LIFTING THROUGH THE UPPER MIDWEST. CYCLONIC FLOW IS EXPECTED TO REMAIN OVER MUCH OF THE AREA UNTIL EARLY SATURDAY KEEPING CLOUDS AND COOL TEMPERATURES OVER CENTRAL AND EASTERN IL. COULD SEE A FEW LIGHT SHOWERS NORTH OF A GBG-PIA- BMI LINE FRIDAY...OTHERWISE THE REST OF THE FORECAST AREA WILL BE DRY. LONG TERM...SATURDAY THROUGH WEDNESDAY HIGH PRESSURE ON SATURDAY WILL GIVE US A BRIEF BREAK IN THE RAINFALL. HOWEVER...INCREASING WARM ADVECTION IN THE LOW AND MID LEVELS AND A ZONAL UPPER LEVEL FLOW WILL BRING A RETURN TO SHOWERS SATURDAY NIGHT...WITH A FEW THUNDERSTORMS POSSIBLE TOWARD SUNDAY MORNING. BY EARLY NEXT WEEK OUR UPPER LEVEL PATTERN WILL BACK TO A SOUTHWEST FLOW AS ANOTHER UPPER LEVEL LOW IS EXPECTED TO DIG INTO THE SOUTHWESTERN STATES. THE GFS AND EUROPEAN ARE ACTUALLY FAIRLY SIMILAR IN DEPICTING THIS SCENARIO...ALTHOUGH THE EURO IS A BIT MORE AMPLIFIED. THE BIG QUESTION FOR MONDAY THROUGH WEDNESDAY IS WHERE WILL A NEARLY STATIONARY FRONT SET UP. BOTH THE GFS AND EUROPEAN INDICATE THAT THE FRONT WILL SETTLE INTO CENTRAL IL MONDAY MORNING AND REMAIN OVER THE AREA UNTIL AT LEAST TUESDAY. THE GFS IS QUICKER BRINGING OUT AN AREA OF LOW PRESSURE LATER TUESDAY...WHILE THE EURO HOLDS OFF UNTIL WEDNESDAY. THE BOTTOM LINE FOR NOW IS THAT DUE TO THE FRONT IN THE VICINITY WILL NEED TO KEEP AN EXTENDED PERIOD OF CHANCE POPS IN THE FORECAST FOR MONDAY THROUGH WEDNESDAY. MILLER && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 10, 3:44 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 344 PM CDT WED APR 10 2013 ILZ027>031-036>038-040>043-047>053-111100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 344 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT OCCASIONAL THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING HOURS AS A SLOW MOVING COLD FRONT EDGES ACROSS THE STATE. THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 2 INCHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED...PRIMARILY BETWEEN 6 PM AND 9 PM TONIGHT. ILZ044>046-054>057-061>063-111100- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT- SHELBY-VERMILION- 344 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT MORE WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED THIS EVENING AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 1.5 INCHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING. ILZ066>068-071>073-111100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 344 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT MORE WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED THIS EVENING AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 1 INCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH MIDNIGHT. SMITH
In the hours before
Special weather statement, Apr 10, 6:28 PM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
628 PM CDT WED APR 10 2013
ILZ045-046-110030-
CHAMPAIGN-VERMILION-
628 PM CDT WED APR 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHAMPAIGN AND NORTHERN
VERMILION COUNTIES UNTIL 730 PM CDT...
AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKE OF THE WOODS...OR 9 MILES NORTHWEST OF
CHAMPAIGN...MOVING NORTHEAST AT 45 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RANTOUL...
OTHER LOCATIONS AFFECTED INCLUDE...DEWEY AND LUDLOW.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4014 8817 4021 8842 4039 8833 4041 8815
4040 8795 4043 8794 4046 8752
TIME...MOT...LOC 2328Z 220DEG 42KT 4027 8830
KMHLocal storm report, Apr 10, 8:50 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
850 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HEAVY RAIN ASTORIA 40.23N 90.36W
04/10/2013 M1.79 INCH FULTON IL MESONET
STORM TOTAL OF 1.79 INCHES. SWOP REPORT.
&&
DRHLocal storm report, Apr 10, 8:53 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
853 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL 2 S PANA 39.36N 89.08W
04/10/2013 E0.75 INCH CHRISTIAN IL TRAINED SPOTTER
LOCATION WAS ON HIGHWAY 51.
0125 PM FUNNEL CLOUD 5 N SULLIVAN 39.67N 88.61W
04/10/2013 MOULTRIE IL TRAINED SPOTTER
SPOTTER...LOOKING NORTH...REPORTED FUNNEL CLOUD EXTENDING
A THIRD OF THE WAY TO THE GROUND FOR A FEW MINUTES...THEN
DISSIPATED.
0314 PM HAIL 2 S PARIS 39.59N 87.69W
04/10/2013 M0.88 INCH EDGAR IL TRAINED SPOTTER
0315 PM HAIL PARIS 39.62N 87.69W
04/10/2013 M0.75 INCH EDGAR IL TRAINED SPOTTER
0318 PM HAIL PARIS 39.62N 87.69W
04/10/2013 M1.50 INCH EDGAR IL TRAINED SPOTTER
0323 PM HAIL PARIS 39.62N 87.69W
04/10/2013 M2.00 INCH EDGAR IL FIRE DEPT/RESCUE
0453 PM HAIL MAHOMET 40.19N 88.40W
04/10/2013 M0.75 INCH CHAMPAIGN IL EMERGENCY MNGR
0455 PM HAIL DAWSON 39.85N 89.46W
04/10/2013 M0.75 INCH SANGAMON IL FIRE DEPT/RESCUE
0600 PM HEAVY RAIN 5 W ROSSVILLE 40.38N 87.76W
04/10/2013 M3.50 INCH VERMILION IL TRAINED SPOTTER
1.50 INCHES OF RAIN IN THE LAST HOUR.
0844 PM HEAVY RAIN ASTORIA 40.23N 90.36W
04/10/2013 M1.79 INCH FULTON IL MESONET
STORM TOTAL OF 1.79 INCHES. SWOP REPORT.
&&
OUSLEYLocal storm report, Apr 10, 9:34 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
934 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG RIDGE FARM 39.90N 87.65W
04/10/2013 VERMILION IL EMERGENCY MNGR
SMALL GARAGE DESTROYED.
&&
OUSLEYLocal storm report, Apr 10, 9:50 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
950 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
04/10/2013 M3.50 INCH MORGAN IL MESONET
RAINFALL OF 0.75 INCHES DURING THE MORNING WITH ANOTHER
2.75 INCHES SINCE 1 PM. SWOP
0930 PM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
04/10/2013 M1.94 INCH CASS IL MESONET
SWOP
0945 PM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
04/10/2013 M1.45 INCH PEORIA IL CO-OP OBSERVER
&&
OUSLEYSpecial weather statement, Apr 10, 10:06 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1006 PM CDT WED APR 10 2013
ILZ038-043>045-110400-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-
1006 PM CDT WED APR 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCLEAN...NORTHEASTERN DE
WITT...NORTHERN PIATT AND NORTHWESTERN CHAMPAIGN COUNTIES UNTIL 1100
PM CDT...
AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES EAST OF WAPELLA...OR 8 MILES NORTHEAST
OF CLINTON...MOVING NORTHEAST AT 55 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN CHAMPAIGN...DE WITT...MCLEAN AND PIATT COUNTIES...INCLUDING
THE CITIES OF LE ROY AND COLFAX...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4074 8858 4068 8858 4067 8857 4062 8857
4062 8846 4040 8845 4040 8838 4007 8868
4030 8907 4077 8864 4076 8861
TIME...MOT...LOC 0306Z 210DEG 50KT 4025 8881
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:05 PM CDT | Flash Flood Warning | ILX | DeWitt, Macon, Piatt | 6 hr |
| Apr 10, 8:12 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 6 hr |
| Apr 10, 8:45 PM CDT | Flash Flood Warning | ILX | Cass, Mason, Menard, Morgan, Scott | 6 hr |
| Apr 10, 8:58 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 62 min |
| Apr 10, 10:06 PM CDT | Special Weather Statement | ILX | McLean | 54 min |
| Apr 10, 10:09 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 36 min |
| Apr 10, 10:30 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 45 min |
| Apr 10, 10:37 PM CDT | Special Weather Statement | ILX | Champaign, Edgar, Vermilion | 53 min |
| Apr 10, 10:40 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 35 min |
| Apr 10, 10:54 PM CDT | Special Weather Statement | ILX | Vermilion | 36 min |
| Apr 10, 11:03 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 42 min |
| Apr 11, 1:01 AM CDT | Areal Flood Advisory | ILX | Schuyler | 15 hr |
| Apr 11, 9:44 AM CDT | River Flood Warning | ILX | Piatt | 4 days |
| Apr 11, 1:15 PM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 89 days |
| Apr 11, 1:15 PM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 93 days |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.